American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Eberhard Kaniuth and Ali Ülger. The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras. Trans. Amer. Math. Soc. 362 (2010) 4331-4356. MR 2608409.
Abstract, references, and article information
View Article: PDF

[2] Hung Le Pham. Incomparable prime ideals in commutative radical Fréchet algebras. Proc. Amer. Math. Soc. 137 (2009) 593-596. MR 2448580.
Abstract, references, and article information
View Article: PDF

[3] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information
View Article: PDF

[4] Hung Le Pham. The kernels of radical homomorphisms and intersections of prime ideals. Trans. Amer. Math. Soc. 360 (2008) 1057-1088. MR 2346483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] H. Seferoglu. A spectral mapping theorem for representations of one-parameter groups. Proc. Amer. Math. Soc. 134 (2006) 2457-2463. MR 2213720.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Eberhard Kaniuth. Weak spectral synthesis for the projective tensor product of commutative Banach algebras. Proc. Amer. Math. Soc. 132 (2004) 2959-2967. MR 2063116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Rachid El Harti. Contractible Fréchet algebras. Proc. Amer. Math. Soc. 132 (2004) 1251-1255. MR 2053328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Zoltán Sebestyén. A seminorm with square property on a complex associative algebra is submultiplicative. Proc. Amer. Math. Soc. 130 (2002) 1993-1996. MR 1896032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Z. Abdelali and M. Chidami. Exemples séparant certaines classes d'algèbres topologiques. Proc. Amer. Math. Soc. 129 (2001) 1763-1767. MR 1814108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Sin-Ei Takahasi and Osamu Hatori. A structure of ring homomorphisms on commutative Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 2283-2288. MR 1486754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Lajos Molnár. The range of a ring homomorphism from a commutative $C*$-algebra. Proc. Amer. Math. Soc. 124 (1996) 1789-1794. MR 1307551.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. J. Bhatt and H. V. Dedania. Banach algebras with unique uniform norm. Proc. Amer. Math. Soc. 124 (1996) 579-584. MR 1301488.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Michel Solovej. Wedderburn decompositions of commutative Banach algebras . Proc. Amer. Math. Soc. 123 (1995) 3305-3315. MR 1301049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. Allouche, R. Couture and C. T. Tsai. Sur un th\'eor\`eme de Mitiagin, Rolewicz et \.Zelazko . Proc. Amer. Math. Soc. 121 (1994) 795-802. MR 1207532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Pietro Aiena and Kjeld B. Laursen. Multipliers with closed range on regular commutative Banach algebras . Proc. Amer. Math. Soc. 121 (1994) 1039-1048. MR 1185257.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Pietro Aiena. On the Fredholm theory of multipliers . Proc. Amer. Math. Soc. 120 (1994) 89-96. MR 1145939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] S. J. Bhatt. A seminorm with square property on a Banach algebra is submultiplicative . Proc. Amer. Math. Soc. 117 (1993) 435-438. MR 1128724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ramesh V. Garimella. On nilpotency of the separating ideal of a derivation . Proc. Amer. Math. Soc. 117 (1993) 167-174. MR 1107920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jyunji Inoue and Sin-ei Takahasi. A note on the largest regular subalgebra of a Banach algebra . Proc. Amer. Math. Soc. 116 (1992) 961-962. MR 1089408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] S. J. Bhatt and D. J. Karia. Uniqueness of the uniform norm with an application to topological algebras . Proc. Amer. Math. Soc. 116 (1992) 499-503. MR 1097335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Michael J. Meyer. The spectral extension property and extension of multiplicative linear functionals . Proc. Amer. Math. Soc. 112 (1991) 855-861. MR 1052578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] W. Żelazko. Example of an algebra which is nontopologizable as a locally convex topological algebra . Proc. Amer. Math. Soc. 110 (1990) 947-949. MR 1012942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Sin-ei Takahasi and Osamu Hatori. Commutative Banach algebras which satisfy a Bochner-Schoenberg-Eberlein type-theorem . Proc. Amer. Math. Soc. 110 (1990) 149-158. MR 1017008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Herbert Kamowitz, Stephen Scheinberg and Dennis Wortman. Compact endomorphisms of Banach algebras. II . Proc. Amer. Math. Soc. 107 (1989) 417-421. MR 984801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Brian Forrest. Amenability and derivations of the Fourier algebra . Proc. Amer. Math. Soc. 104 (1988) 437-442. MR 931730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] F. Ghahramani. Compact homomorphisms of $C\sp *$-algebras . Proc. Amer. Math. Soc. 103 (1988) 458-462. MR 943066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Ramesh V. Garimella. Continuity of derivations on some semiprime Banach algebra . Proc. Amer. Math. Soc. 99 (1987) 289-292. MR 870787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] C. Robert Warner. Weak spectral synthesis . Proc. Amer. Math. Soc. 99 (1987) 244-248. MR 870779.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Krzysztof Jarosz. Finite codimensional ideals in Banach algebras . Proc. Amer. Math. Soc. 101 (1987) 313-316. MR 902548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Katsuyoshi Nishio. A local kernel property of closed derivations on $C(I\times I)$ . Proc. Amer. Math. Soc. 95 (1985) 573-576. MR 810166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2